(This post may contain affiliate links. Read the full disclosure policy here.)
Are you taking Accutane for your acne treatment? Are you feeling tired all day long after starting this medication? This article is for you.
So many acne patients who are taking Accutane for their acne medication have so many doubts about its side effects. Some of them ask, “Does Accutane make you tired?”
Yes, Due to acne medication, making the body weak and sensitive is a common side effect. At this time, an acne patient may feel tired the whole day. In some cases, patients become so weak that they can’t even perform their daily tasks.
Here in this article, we have accumulated all the necessary information related to this topic. To know them, check out the whole article.
Why Does Accutane Make You Tired?
The reason why Accutane makes your body tired is organ sensitivity. Accutane causes hormonal changes in our body. For that reason, the human body remains sensitive until the treatment is completed. So, feeling tired in this medication period is common.
Additionally, Accutane may cause muscle or joint pain due to hormonal changes. Another reason for the tiredness is doing a hard physical job. Doctors always recommend getting proper rest and eating healthy foods when you are on Accutane.
Not only body sensitivity but also high pressure on the brain due to Accutane can make you tired. For this reason, you may have a severe headache all day long, and you won’t have the energy to stand.
All this aside, Accutane treatment has a negative impact on the liver. And you must know that the liver is the body’s primary “factory” for converting food into physical energy. So while your liver is affected due to Accutane, it cannot perform its normal functions properly. Due to a lack of sufficient energy supply in the body, physical tiredness or weakness is felt.
Some dermatologists also blame the overdose of Accutane for fatigue. Overdose may reduce bone density and cause tiredness. The side effects are inevitable if a patient doesn’t follow the prescription and takes Accutane wrongfully.
How To Take Accutane?
Taking Accutane is simple, like other capsules or medicines. You can swallow the whole capsule with a glass of water. Accutane pills should be taken at mealtimes to ensure optimal absorption. It will be great to consume them after a snack or meal.
Moreover, when you take Accutane, consult with your doctor. If you are on any other medications, then be sure they do not conflict with Accutane. Try to avoid alcohol and smoking while on Accutane.
Is Tiredness Due To Accutane Permanent?
No. It is probably a temporary side effect if you are on Accutane and feeling tired all day long. This side effect may last a maximum of 1-2 weeks after the treatment. Once the treatment is completed, all the side effects should go away.
But, if you notice that you still feel tired even after one month of completing the Accutane treatment, you should consult your doctor. They will let you know what to do next.
What To Do To Stop Tiredness On Accutane?
Feeling tired on Accutane is a very common and temporary side effect. Although it is not so severe, remaining in this condition will cause hamper your daily activity. So, there are such things that you should do at this time.
Consult your doctor and do the test if required. Your doctor may reduce the doses of Accutane. So, lowering the Acutane doses is the first thing that you should do to stop tiredness.
You may also consult a nutritionist in this regard. Make a proper healthy diet for you. Remember one thing, “Consuming healthy food is the first step to staying healthy.” You should consume foods containing vitamin D, Iron, and other nutrients. But try to avoid foods that mainly contain vitamin A since Accutane is a derivative of vitamin A.
If the doctor permits, do the basic exercise. Besides all these, drink as much water as you can. And take enough rest and sound sleep.
Is it OK to work out on Accutane?
Well, as long as your doctor won’t forbid it, you can do normal exercise. But if you feel tired and have muscle pain, then we will say stop.
Does Accutane slow your metabolism?
Yes, Accutane slows your metabolism. Using an emulsion model, researchers found that isotretinoin treatment not only increased the fasting plasma levels of VLDL and LDL, the classic risk factors for atherosclerosis but also slowed the metabolism of triglyceride-rich lipoproteins like chylomicrons.
When do you feel the effects of Accutane?
The effects of Accutane treatment will be reflected in its outcome. Patients will notice an improvement in their skin after two weeks, with the full effect appearing between weeks 8 and 12.
What To Avoid While On Accutane?
Well, it will be best if you ask your doctor what you should not do while on Accutane. However, from some studies, we know about certain things you should avoid to make your trial fruitful.
- Vitamin A pills and other supplements.
- Antibacterial tetracyclines.
- Other Acne Therapies (Retinol).
- Phenytoin (Dilantin).
- Drinking alcohol (or drink it to a minimum level).
- Sun exposure and tanning beds.
- Aesthetic dermatological interventions such as laser hair removal and waxing.
What happens during the first week of Accutane?
Well, in the first week of Accutane, people will suffer excessively dry lips. Even in some cases, patients may suffer skin sensitivity at the beginning of this treatment. As time passes, patients notice different types of side effects.
Does oily skin return after Accutane?
Though Accutane can end cystic acne by correcting a defect in the way cells line the sebaceous glands, it does not completely prevent sebum production. It’s possible that after treatment, your skin will be oil-free forever, or it may become oily again.
Now you know how Accutane affects your body and makes you tired. There are multiple reasons for this fatigue in Accutane that we discussed above. Although side effects from Accutane are unavoidable, they can be mitigated by taking measures and adhering to doctors’ orders.
Let us know how it is going. And finally, if following all our tips won’t help you to stop tiredness, immediately contact your doctor and stop Accutane if required.
Disclaimer: The information included at this site is for educational purposes only and is not intended to be a substitute for medical treatment by a health care professional. Because of unique individual needs, the reader should consult their physician to determine the appropriateness of the information for the reader’s situation.
Leave a Reply